Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 15, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Feb 17, 2016, 2:49 PM EST. It took effect at Feb 17, 2016, 7:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 2:49 PM EST (19:49 UTC)
- In effect from
- Feb 17, 2016, 7:00 PM EST
- Expired
- Feb 18, 2016, 6:13 PM EST
- In force
- 23 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
994 WHUS72 KILM 171949 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 249 PM EST WED FEB 17 2016 AMZ250-252-254-256-180500- /O.NEW.KILM.SC.Y.0015.160218T0000Z-160218T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 249 PM EST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST THURSDAY. * WINDS...NORTH 15 TO 20 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
7 follow-up statements
768 WHUS72 KILM 180322 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1022 PM EST WED FEB 17 2016 ...ADVISORY SEAS EXPECTED TONIGHT AND THURSDAY... AMZ250-252-254-256-181100- /O.CON.KILM.SC.Y.0015.000000T0000Z-160218T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1022 PM EST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS...NORTH 10 TO 20 KT...GUSTS TO 25 KT. * SEAS...3 TO 5 FEET...EXCEPT 6 FEET OUTER PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
771 WHUS72 KILM 180752 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 252 AM EST THU FEB 18 2016 ...ADVISORY SEAS EXPECTED TONIGHT AND THURSDAY... AMZ254-180900- /O.CAN.KILM.SC.Y.0015.000000T0000Z-160218T2300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 252 AM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ256-181600- /O.EXT.KILM.SC.Y.0015.000000T0000Z-160218T1600Z/ MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 252 AM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-181600- /O.EXT.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 252 AM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
321 WHUS72 KILM 180803 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 303 AM EST THU FEB 18 2016 AMZ256-181600- /O.CON.KILM.SC.Y.0015.000000T0000Z-160218T1600Z/ MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 303 AM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-181600- /O.CON.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 303 AM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
908 WHUS72 KILM 181715 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1215 PM EST THU FEB 18 2016 AMZ250-252-190300- /O.CON.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1215 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
107 WHUS72 KILM 181758 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1258 PM EST THU FEB 18 2016 AMZ252-181900- /O.CAN.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1258 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-190300- /O.CON.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- 1258 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
013 WHUS72 KILM 182007 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 307 PM EST THU FEB 18 2016 AMZ250-190300- /O.CON.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- 307 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
778 WHUS72 KILM 182313 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 613 PM EST THU FEB 18 2016 AMZ250-190015- /O.CAN.KILM.SC.Y.0015.000000T0000Z-160219T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- 613 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE FALLEN BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ 27
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 12:15 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 17, 12:15 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1215 PM EST WED FEB 17 2016 .SYNOPSIS... A DRY COLD FRONT WILL MOVE ACROSS THE CAROLINAS TODAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THROUGH THURSDAY...SHIFTING OFFSHORE LATE FRIDAY INTO SATURDAY. A SLOW MOVING FRONT WILL STALL ACROSS THE SOUTHEAST EARLY NEXT WEEK...WITH RAINFALL CHANCES INCREASING AS LOW PRESSURE DEVELOPS ALONG THIS FRONT MONDAY INTO TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1000 AM WEDNESDAY...SEASONABLE LATE-WINTER WEATHER TODAY AS A WEAK MID-LEVEL IMPULSE AND SURFACE COLD FRONT MOVE ACROSS THE AREA. COLD FRONT THIS MORNING IS DRAPED FROM A WEAK WAVE OF LOW PRESSURE ABOUT 75 MILES EAST OF CAPE FEAR...AND IS DRAGGING THROUGH THE SC COUNTIES AS OF THIS WRITING. COLD ADVECTION IS ONGOING BEHIND THIS FRONT...AS EVIDENCED BY 850MB TEMPS RANGING FROM +5C AT KCHS TO -2C AT KGSO ON THE 12Z U/A SOUNDINGS. FORECASTS SUGGEST 850MB TEMPS WILL DROP TO BELOW 0C AT LEAST ACROSS OUR NORTHERN TIER...POSSIBLY ALL COUNTIES...BY TONIGHT. ALTHOUGH THIS CAA IS WEAK...IT SHOULD BE ENOUGH TO OVERCOME MOSTLY SUNNY SKY CONDITIONS AND KEEP HIGHS BELOW GUIDANCE. STILL...NEAR TYPICAL MID-FEBRUARY TEMPS ARE FORECAST WITH HIGHS RANGING FROM ABOUT 62 NEAR WILMINGTON TO 58 OUT WEST NEAR BENNETTSVILLE. LIGHT NE WINDS WILL BACK TO THE NNW THIS AFTN AND EVE...INCREASING TO ABOUT 10 MPH LATE BEFORE THE NOCTURNAL INVERSION DEVELOPS. TONIGHT...SKY CONDITIONS SHOULD IMPROVE TO CLEAR BUT CONTINUED COLD ADVECTION AND WEAK MIXING WILL PREVENT IDEAL RADIATIONAL COOLING. STILL FORECAST TEMPS TO BE CHILLY OVERNIGHT...SLIGHTLY BELOW NORMAL FOR THE DATE...FALLING INTO THE UPPER 30S ON THE GRAND STRAND...TO THE LOW 30S WELL NW. A FEW 32 DEGREE READINGS ARE POSSIBLE IN THE COLDEST LOCATIONS. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...HIGH PRESSURE WILL BUILD IN THROUGH THURSDAY MIGRATING OVERHEAD BY FRIDAY. A COOL AND DRY NORTHERLY FLOW ON THURSDAY INTO EARLY FRI WILL KEEP TEMPS COOLER THAN PREVIOUS DAYS WITH HIGH TEMPS REMAINING IN THE 50S. 850 TEMPS WILL DIP DOWN BELOW 0C ON THURS BUT THIS WILL BE SHORT LIVED AS THEY REBOUND THROUGH FRIDAY AS THE HIGH SHIFTS OVERHEAD AND THEN OFF SHORE BY THE END OF THE DAY. A SOUTHERLY RETURN FLOW WILL DEVELOP BY FRI NIGHT AS RIDGE ALOFT NOSES UP THROUGH THE SOUTHEAST. OVERALL EXPECT DRY WEATHER THROUGH THE PERIOD WITH PLENTY OF SUNSHINE DURING THE DAYS. THE DRY AIR MASS WILL ALLOW FOR GREATER DIURNAL SWINGS WITH OVERNIGHT LOWS DOWN NEAR FREEZING THRU NIGHT AND CLOSER TO 40 FRIDAY NIGHT AS AIR MASS BEGINS TO MODIFY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 300 AM WEDNESDAY... HIGH PRESSURE WILL BECOME SUPPRESSED TO THE SOUTH AS A WEAK FRONT GETS STRETCHED OUT ACROSS THE SOUTHERN STATES. WESTERLY FLOW ALOFT WILL KEEP THIS BOUNDARY RUNNING ACROSS THE CAROLINAS THROUGH THE WEEKEND INTO EARLY NEXT WEEK MAINLY PRODUCING A GOOD DEAL OF MID TO HIGH CLOUDS STREAMING ACROSS THE AREA THROUGH THE WEEKEND. THE WEST SOUTHWEST FLOW WILL KEEP TEMPS ON THE WARM SIDE REACHING UP WELL INTO THE 60S AND NEAR 70 ON SUNDAY. FLOW BECOMES MORE AMPLIFIED MONDAY INTO TUESDAY AS TROUGH DIGS DOWN ACROSS THE GULF COAST. LOW PRESSURE WILL DEVELOP ALONG LINGERING BOUNDARY KEEPING A STEADY FLOW OF MOISTURE AND INCREASING CHC OF PCP...ESPECIALLY AS LOW PRESSURE DEEPENS WITH BETTER UPPER LEVEL DYNAMICS HEADING INTO TUES. MAY SEE FAIRLY STORMY WEATHER ON TUES WITH A GOOD DEAL OF OF RAIN AND GUSTY WINDS. HIGH TEMPS WILL DROP MON INTO TUES BUT OVERNIGHT LOWS WILL RUN ABOVE NORMAL WITH PLENTY OF CLOUDS AND INCREASE OF RAIN. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 18Z...A BIT MORE MID AND HIGH CLOUDS THAN PREVIOUSLY THOUGHT AS A HIGH LEVEL JET MAX MOVES OFF TO THE NORTHEAST...SO HAVE ADJUSTED TAFS ACCORDINGLY. MOST OF THIS SKY COVER WILL ERODE...LEAVING JUST SCT VFR CU THIS AFTN. HIGH PRESSURE IS BUILDING IN FROM THE WEST WITH WEAK COLD AIR ADVECTION. LOOK FOR MAINLY NORTHERLY FLOW THROUGH THE PERIOD...WEAKER AT NIGHT FOR DIURNAL REASONS. THURSDAY...A NICE AVIATION DAY WITH NORTHEAST WINDS AROUND 10 KTS. EXTENDED OUTLOOK...PREDOMINATELY VFR. INCREASING CHANCES FOR SHOWERS BY MONDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1000 AM WEDNESDAY...SMALL CRAFT ADVISORY HAS BEEN CANCELLED THANKS TO SEAS FALLING BELOW 6 FT...EVEN AS FAR OUT AS FRYING PAN SHOALS. LIGHT AND VARIABLE WINDS WILL GRADUALLY TURN TO THE NORTH TODAY AND INCREASE TO 10-15 KTS BEHIND A COLD FRONT CURRENTLY SINKING SOUTH ACROSS THE WATERS. WINDS HAVE BEEN LIGHT...SO THE PRIMARY WAVE GROUP...REALLY THE ONLY WAVE GROUP...IS A SIGNIFICANT SE SWELL AT 9 SECONDS...CLEARLY EVIDENT ON WAVE SPECTRAL ENERGY PLOTS. THIS WILL REMAIN THROUGH TODAY...KEEPING SEAS AT 3-5 FT. AS THE WINDS PICK UP AGAIN THIS EVENING AND TONIGHT BEHIND THE COLD FRONT...SEAS MAY RE-BUILD BACK TO 4-6 FT...NECESSITATING A RENEWED SMALL CRAFT ADVISORY...BUT IT WILL BE QUITE MARGINAL AND A SCEC MAY HANDLE THE SITUATION BETTER TONIGHT. SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...HIGH PRESSURE WILL BE BUILDING INTO THE WATERS ON THURS. STRONGER NORTHERLY FLOW ON THE FRONT END WILL DIMINISH HEADING INTO FRIDAY AS THE HIGH MIGRATES OVERHEAD AND THEN FARTHER SOUTH AND EAST ALLOWING A RETURN FLOW TO SET UP. WINDS WILL BEGIN TO VEER AROUND AS THE HIGH SHIFTS FARTHER EAST THROUGH THURS NIGHT BECOMING SW BY LATE FRI. SEAS WILL INITIALLY BE FLIRTING WITH SCA CONDITIONS...UP TO 6 FT IN STRONGER NORTHERLY SURGE ON THURS...BUT WILL SUBSIDE DOWN TO 2 TO 4 FT BY FRI AS WINDS DIMINISH DOWN LESS THAN 15 KTS. BY FRI NIGHT WINDS WILL SOME AROUND TO THE SW IN A LIGHT RETURN FLOW. SEAS WILL REMAIN IN THE 2 TO 4 FT RANGE. LONG TERM /SATURDAY THROUGH SUNDAY/... AS OF 300 AM WEDNESDAY...A WEAK COLD FRONT WILL GET STRUNG OUT ACROSS THE SOUTHEAST AS HIGH PRESSURE BECOMES SUPPRESSED TO THE SOUTH. THIS WILL PRODUCE A STRONGER W-SW FLOW AS GRADIENT TIGHTENS.. THEREFORE EXPECT SEAS TO INCREASE CLOSER TO 3 TO 5 FT BY SAT EVENING. GRADIENT WEAKENS THROUGH SUNDAY ALLOWING SEAS TO DIMINISH SLIGHTLY BUT WILL TIGHTEN UP AGAIN BY SUNDAY NIGHT AS LOW PRESSURE DEEPENS TO THE NORTH. THEREFORE EXPECT A SLIGHT DIP IN THE SEA HEIGHTS ON SUNDAY BUT AN INCREASE AGAIN COME SUNDAY NIGHT. A LONGER PERIOD UP TO 11 SECOND SWELL WILL MIX IN WITH SHORTER PERIOD WIND WAVES THROUGH THE WEEKEND. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JDW SHORT TERM...RGZ LONG TERM...RGZ AVIATION...DL/JDW MARINE...JDW/RGZ
Hazardous weather outlook, Feb 17, 3:21 AM EST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 321 AM EST WED FEB 17 2016 AMZ254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056- 180830- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 321 AM EST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-180830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 321 AM EST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A CHANCE SMALL CRAFT ADVISORY CONDITIONS COULD REDEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE SMALL CRAFT ADVISORY CONDITIONS COULD LINGER INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.